Waveguide with non-periodically alternating Dirichlet and Robin conditions: homogenization and asymptotics

Abstract : We consider a magnetic Schrödinger operator in a planar infinite strip with frequently and non-periodically alternating Dirichlet and Robin boundary conditions. Assuming that the homogenized boundary condition is the Dirichlet or the Robin one, we establish the uniform resolvent convergence in various operator norms and we prove the estimates for the rates of convergence. It is shown that these estimates can be improved by using special boundary correctors. In the case of periodic alternation, pure Laplacian, and the homogenized Robin boundary condition, we construct two-terms asymptotics for the first band functions, as well as the complete asymptotics expansion (up to an exponentially small term) for the bottom of the band spectrum. Mathematics Subject Classification(2010). 35B27 · 35J15 · 35P05.
Type de document :
Article dans une revue
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2013, 64 (3), pp.439-472. 〈10.1007/s00033-012-0264-2〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01283613
Contributeur : Renata Bunoiu <>
Soumis le : samedi 5 mars 2016 - 19:02:13
Dernière modification le : jeudi 11 janvier 2018 - 06:26:21

Identifiants

Collections

Citation

Denis Borisov, Renata Bunoiu, Giuseppe Cardone. Waveguide with non-periodically alternating Dirichlet and Robin conditions: homogenization and asymptotics. Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2013, 64 (3), pp.439-472. 〈10.1007/s00033-012-0264-2〉. 〈hal-01283613〉

Partager

Métriques

Consultations de la notice

41